MEGA GOFEN 400 10Cap/Blister (CP)

$192 USD

Indication

  • Temporary relief of minor aches and pain associated with common cold, headache, toothache, muscular aches, backache, minor pan of arthritis, pain of menstrual cramps (dysmenorrhea).
  • Temporarily reduces fever

Ingredient

Ibuprofen 400mg

Direction

Adults and children over 12 years, take 1 capsule every 4-6 hours when symptoms occur. Do not exceed 3 capsules in 24 hours unless directed by a physician.

Side effects

Abdominal distension, nausea, vomiting, rash

Consult your doctor or pharmacist prior to starting or stopping a new medication